Ueber die Multiplication trigonometrischer Reihen


Mathematische Annalen (1886)

  • Volume: 26, page 157-166
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pringsheim. "Ueber die Multiplication trigonometrischer Reihen." Mathematische Annalen 26 (1886): 157-166. <http://eudml.org/doc/157178>.

author = {Pringsheim},
journal = {Mathematische Annalen},
keywords = {Multiplication of series; trigonometric series},
language = {ger},
pages = {157-166},
title = {Ueber die Multiplication trigonometrischer Reihen},
url = {http://eudml.org/doc/157178},
volume = {26},
year = {1886},

AU - Pringsheim
TI - Ueber die Multiplication trigonometrischer Reihen
JO - Mathematische Annalen
PY - 1886
VL - 26
SP - 157
EP - 166
LA - ger
KW - Multiplication of series; trigonometric series
UR - http://eudml.org/doc/157178
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.